Hi I have been period free for four months and 6 days ago I started Elleste Duet 1mg. I am now bleeding. Is this a return of my normal period or could the tablets have triggered this and so soon?
Dr. Joseph Aquilina
Dr. Joseph Aquilina
Gynaecologist, Obstetrician
London
It is quite normal to have some sort of breakthrough bleeding in the first six months of HRT. The likelihood is that the bleeding will settle on its own but you need to continue taking the tablets. If the bleeding does not settle it would be sensible to contact your gp in first instance.

Related questions

Got questions?

Our experts have answered 10 questions about Elleste Duet

This value is too short. It should have __LIMIT__ character or more.

  • Your question will be published anonymously.
  • Make it one, clear medical question and be brief.
  • Question will go to all specialists using this site. Not to one specific doctor.
  • This service does not replace a consultation with a healthcare professional. If you have a problem or urgency, go to your doctor or emergency room.
  • Questions about a specific case or second opinion requests are not allowed.

We will use it to notify you about the answer. It will not be published online.
All the contents published in Doctoralia.co.uk, especially medical question and answers, are informative and in no case must be considered a substitute for medical advice.